Unbalanced Again

A few weeks ago I did my 3 month saliva testing.  I wasn’t feeling great.  My moods were still all over the place and frankly, I probably felt worse than I did at the start.  My fear was that all of my hormones were at optimum levels and that was going to be as good as it gets.  I got a call shortly thereafter from Dr. Thomas.  He said that hormones are actually worse than when I started.  I was disappointed that my hormones were even more out of whack.  I was so diligent about tracking and taking my medications.  On the other hand, I was happy to hear that I wasn’t imagining my symptoms.

I know I am feeling a lot of stress right now.  The kids are back in school and that causes a lot more chaos and tension in the house.  The one Mini Maniac is a pressure-freak and is taking a course load that I wouldn’t have dared take in high school.  On top of that, she takes piano, plays softball, and takes sewing classes.  I swear she may be an adrenaline junkie.  She thrives with this schedule and it is a constant battle to get her to balance her life and sleep.  The other Mini Maniac is the exact opposite.  Her greatest goal in life is to live the life of Paris Youknowwho.  She even told me once that her goal was to “marry rich.”  Ahhhhh!  My challenge with her is calming her down enough to do her homework and ceasing the socializing at school.  I would like to get through a week without demerit e-mails from her teachers.

Could all of the stress be causing my hormones to go haywire?  Perhaps.  All of my medications were adjusted and I feel like we are starting over again.  Just in case you are curious, I am taking DHEA (quadruple of what I was taking previously), progesterone (we switched to a cream), Estrofactors (an herb to help support the estrogen production), estrogen cream  (hopefully this will be temporary and I can just take the Estrofactors), testosterone (we cut this dose in half…it’s the only thing balanced), and vitamin D.  We stopped the Adreset as it was making my blood pressure go up and making me uncomfortably dizzy.  I am happy to say those symptoms are GONE!

It’s all a process.  Balancing is not always easy.  Sometimes you walk along that balance beam without any issues.  Sometimes you find yourself waving your arms furiously trying not to tumble off the side.  Currently I am floundering, but I know I will be walking easy soon!

Hugs, Maniacs!  Have a fantastic and balanced day!   

 

Tags: , , , , , , , , , , , ,

Comments: 6

(comments are closed)

 
  • Diane

    I am happy to hear your doctor switched you to Progesterone creme. I’ve heard it is much easier on your organs than the pill form since it is being absorbed through your skin and bypassing the liver and kidneys. And in re: to the mini maniacs…don’t worry, a few more years and you will be celebrating their 21st birthday with them…now THAT is stressfull, both mentally and physically 🙂

     
     
     
  • Monica

    Hi Diane,

    It makes sense to switch to the cream. My progesterone levels went DOWN on the medications and it was already too low. I got great results with the testosterone cream, so hopefully this will be better.

    Ah, those mini maniacs are making me crazy! Your daughter’s party looked like a lot of fun! It takes a lot longer to recover now, doesn’t it? Haha!

    Thanks for all your love and support! 🙂
    Monica

     
     
     
  • You are so right, balancing hormones is not easy.. hormones change all the time, sometimes you just know because you can feel that something is just not right. My biggest problems have been the cycle not being regular and my progesterone levels being too low too. I also love the bioidentical hormones, thanks for your blog.

     
     
     
  • Monica

    Hi Elizabeth,

    I seem to have short cycles and low progesterone as well. I hope that the increase of progesterone and the change to cream will help lengthen it. I am glad that the bioidentical hormone therapy is working for you! 🙂

    Take care,
    Monica

     
     
     
  • Dianne Palmer

    Hi..I am on a rollercoaster with my hormones. I am 58 years old. I’m on bioidentical progesterone caps 200mg nightly. Not taking testerone or DHEA.. Everytime I try any kind of bioidentical estrogen (cream/troche/capsule) I have an immediate drop in my emotions. Horrible drop into depression. Yet, without it I am cranky, irritable, grouchy etc..Please …somebody help me understand why I have these problems with Estrogen..Sincerely miserable…Dianne

     
     
     
  • Monica

    Hi Dianne,

    I am so sorry you are not getting the results you deserve. Have you had your saliva testing done to see exactly where your levels are? Hang in there Dianne, we are all in this together! 🙂

    Hugs,
    Monica